# SDR YENA 20110421240

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 42,909 hours, 16,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2819
- Condition: Failed
- Location: Emergency Light
- Part time: 39,022 hours, 14,789 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON GROUND MX CHECK - LT EPSU TEST FAILED.  R & R LT EPSU IAW AMM 33-51-38.  OPS CHECK NORMAL.
